# SDR ABXA9700700

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326229
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE RIGHT ENGINE PYLON UPPER FUSELAGE ATTACH ANGLE CRACKED AT FS 1095.  REPAIRED THE RIGHT PYLON UPPER ATTACH ANGLE IAW ABX REA NR D954-16695-MR.
